# SDR F3LA2009020300019

- Difficulty date: February 2, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 25,634 hours, 12,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE NOTED THE EMERGENCY PATH LIGHTS WERE INOPERATIVE AT SEATS 3, 6, 7, 18 AND 22.  MAINTENANCE REMOVED AND REPLACED ALL INOPERATIVE EMERGENCY PATH LIGHT BULBS AND PERFORMED OPERATIONAL CHECK IAW AMM 33-51-19 PB401.
